Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 18 found articles
 
 
  Robustness of 2 × N × M entangled states against qubit loss
 
 
Title: Robustness of 2 × N × M entangled states against qubit loss
Author: Zangi, S.M.
Qiao, Cong-Feng
Appeared in: Physics letters. A
Paging: Volume 400 () nr. C pages p.
Year: 2021
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands